Robust Decentralized Differentially Private Stochastic Gradient Descent

Hegedűs, István, Berta, Árpád, Jelasity, Márk: Robust Decentralized Differentially Private Stochastic Gradient Descent.
JOURNAL OF WIRELESS MOBILE NETWORKS, UBIQUITOUS COMPUTING, AND DEPENDABLE APPLICATIONS, 7 (2). pp. 20-40. ISSN 2093-5382 (2016)

[img]
Preview
Text
jowua16.pdf - Published Version

Download (4MB) | Preview
Item Type: Article
Journal or Publication Title: JOURNAL OF WIRELESS MOBILE NETWORKS, UBIQUITOUS COMPUTING, AND DEPENDABLE APPLICATIONS
Date: 2016
Volume: 7
Number: 2
Page Range: pp. 20-40
ISSN: 2093-5382
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3088590
Date Deposited: 2016. Jul. 13. 13:55
Last Modified: 2019. Dec. 04. 15:08
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/9481

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year